# SDR SWIA201540741

- Difficulty date: February 5, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 29,183 hours, 17,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT DOOR SURROUND STRUCTURE, INTERCOSTAL 27 RT HAS CORROSION AT STA FS 364.  C-CHECK, RO 2/20/15, WORK DONE IN REF TO EA, STS EA.  CORROSION REMOVED AT DISCREPANT LOCATIONS ALONG THE ATTATCHMENT FLANGE ON RT INTERCOSTAL.  NOMINAL THICK=0.080", REMAINING THICK=0.078" MATERIAL REMOVED=0.002" ALONG THE ENTIRE FLANGE. AREA REPAIRED REF STS EA.
